# SDR COEA2017092801983

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N983FE
- Make and model: Cessna 208B
- Aircraft serial: 0113
- Aircraft time: 12,487 hours, 17,656 cycles
- Engine: Pwa PT6*
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Part number: 26060132
- Part serial: 11L715
- Condition: Failed
- Location: Ng
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

20 MINUTES AFTER DEPARTURE, THE NG INDICATION DROPPED TO 20 PERCENT AT FULL POWER.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  THE PILOT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NG INDICATOR. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
